| Model Number |
2C6254 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that one-hundred-thirty-eight (138) clearlink system continu-flo solution sets had damaged primary packaging.The event was further described as "packaging is deflated, and sometimes there are noticeable splits/leaks in the seams.Sometimes, the packaging is just very deflated and you can hear an air leak".There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d4 expiration date (update to n/a), d9, h3, h4, h6, h11.H11: two-hundred-thirty-one (231) samples were received for evaluation.Visual inspection was performed which observed the primary packaging was opened due to a weak seal on seventeen (17) out of 231 samples.The reported condition was verified.The cause of the condition could not be determined.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.